# SDR 03FDEA01061

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - L1 DOOR ENTRANCE TRACK FOUND CORRODED AT STA 420 - 457.  CORROSION BLENDED CARRIED OUT FOUND WITHIN LIMIT AS PER SRM 53-70-00 FIG 3 VOL 1.
